Journal of Soviet Mathematics

, Volume 59, Issue 6, pp 1214–1221

Continuous symmetrization of sets

  • A. Yu. Solynin
Article

DOI: 10.1007/BF01374083

Cite this article as:
Solynin, A.Y. J Math Sci (1992) 59: 1214. doi:10.1007/BF01374083
  • 28 Downloads

Abstract

This article presents a solution to a problem on continuous symmetrization of sets that was originally stated by Polya and Szegö.

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. Yu. Solynin

There are no affiliations available